# SDR SIMA3485

- Difficulty date: December 13, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N219AE
- Make and model: Saab 340B
- Aircraft serial: 340B219
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17985
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3744 - EMERGENCY FLOOR LIGHTS INOPERATIVE.  RAI EMERGENCY POWER SUPPLIES 23LN AND 24LN IAW SAAB AMM 33-50-10.  OPS CHECK GOOD.  (M)
